Abstract

We investigate spatial solitons in nonlocal media with a nonlinear index well modeled by a diffusive equation. We address the role of nonlocality and its interplay with boundary conditions, shedding light on the behavior of accessible solitons in real samples and discussing the accuracy of the highly nonlocal approximation. We find that symmetric solitons exist only above a power threshold, with an existence region that grows larger and larger with nonlocality in the plane width power.

© 2014 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Variational and accessible soliton approximations to multidimensional solitons in highly nonlocal nonlinear media

Branislav N. Aleksić, Najdan B. Aleksić, Milan S. Petrović, Aleksandra I. Strinić, and Milivoj R. Belić
Opt. Express 22(26) 31842-31852 (2014)

Gap solitons supported by optical lattices in photorefractive crystals with asymmetric nonlocality

Zhiyong Xu, Yaroslav V. Kartashov, and Lluis Torner
Opt. Lett. 31(13) 2027-2029 (2006)

Spatial solitons with complicated structure in nonlocal nonlinear media

Guo Liang, Weiyi Hong, and Qi Guo
Opt. Express 24(25) 28784-28793 (2016)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (6)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (10)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription